# SDR R61A201408091013

- Difficulty date: August 9, 2014
- Submitted: August 26, 2014
- Operation: Air carrier
- Aircraft: N829MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000049
- Aircraft time: 22,891 hours, 17,346 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 17012797401
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK WAS REPORTED THAT RT WING FOUND CRACK LIKE INDICATION MIN FASTENER HOLE DIRECTLY IN FRONT OF A3 HOLE, HOLE IS AT .403.  MAINTENANCE REAMED HOLE JUST FWD OF A3 HOLE TO .450 IAW ETD 2014-170-066703.  PERFROMED HFEC OF .450 HOLE IAW NDTM 51-00-00 CRACK LIKE INDICATIONS WERE REMOVED NO DEFECTS FOUND AT THIS TIME.  COLD WORKED HOLE AND FINIAL REAM IAW ETD 2014-170-066703. DURING THE NDT PROCESS OF THE HOLE FINAL REAM RIB 10 SHIFTED .030, THE ENLONGATED .005 AND COLD WORK MARK REMAINS IN SLEEVE PERFROMED CUT INTO RIB 10 ONLY TO REMOVE ENLONGATION, SHIFT AND COLD WORKED SLEEVE MARK IAW ETD 2014-170-066703, REV A FABRICATED ANGLE FROM 15-5PH .080, PO 007-968-2011, ETD 2014-170-066703, REV A PERFORMED FPI INSPECTION OF FABERICATED ANGLE IAW NDT MANUAL 51-00-00,  NO CRACKS FOUND INSTALLED 2 EA BUSHINGS AND ANGLE IAW ETD 2014-170-066703,  REV A, REF CONTINUATION CARDS M027603-2014/0657C1-C3 FOR WORK PERFORMED FOR INSPECTION REQUIREMENTS 24565/1 FCBS 57-10-00-003,57-10-00-004 57-10-00-005 REFER TO DMI 24564/2,3.
